MAUDE Adverse Event Report: IMPERATIVE CARE INC. PRODIGY CATHETER

IMPERATIVE CARE INC. PRODIGY CATHETER
Model Number PRODIGY8F-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 09/20/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The 8f-s prodigy catheter was discarded and not returned for investigation.The manufacturing records confirmed the product met the design, manufacturing, and quality specifications.Based on the information provided, the cause of the dissection is currently unknown.There was no allegation against the 8f-s prodigy catheter and no device issues reported during the procedure.As multiple devices were involved in the reported event, a related mdr was submitted for the same patient and incident under reference number 3014590708-2025-00036.
 
Event or Problem Description
It was reported that during a procedure utilizing third-party devices, an 8f-s prodigy catheter, and an 8f-s prodigy twist, a vessel dissection was identified.The physician was unable to determine the cause of the dissection.The treated vessels included the right forearm graft and the cephalic vein.There was no device malfunction reported during the procedure.

Brand Name
PRODIGY CATHETER
Common Device Name
PRODIGY CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key23857695
Report Number3014590708-2025-00035
Device Sequence Number15988660
Product Code QEW
UDI-Device Identifier08500320790077
UDI-Public(01)08500320790077(17)221231(10)060922-01
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K214114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberPRODIGY8F-S
Device Catalogue NumberPRODIGY8F-S
Device Lot Number060922-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2022
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8F-S PRODIGY TWIST; QUICK CROSS; REGALIA; SV5
Outcome Attributed to Adverse Event Other;
Patient SexUnknown